# SDR IPXA2014102484697

- Difficulty date: October 12, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC702817
- Condition: Cracked
- Location: Bs 2092
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3, ACFT BODY FRAME ANGLE CRACKED.  REPAIRED  IAW SRM 53-70-07, REPAIR 1, FIGURE 201.
